International Journal of Mathematics and Mathematical Sciences (Jan 1999)

Bounded and L2-solutions to a second order nonlinear differential equation with a square integrable forcing term

  • Allan Kroopnick

DOI
https://doi.org/10.1155/s0161171299225690
Journal volume & issue
Vol. 22, no. 3
pp. 569 – 571

Abstract

Read online

This paper presents two theorems concerning the nonlinear differential equation x″+c(t)f(x)x′+a(t,x)=e(t), where e(t) is a continuous square-integrable function. The first theorem gives sufficient conditions when all the solutions of this equation are bounded while the second theorem discusses when all the solutions are in L2[0,∞).